My physc just switch me fr mutaq 400 mg twice a day to sotolol 80 mg. Hospitalizes wed switched to sotolol friday morning. Heart rate running low morning before i took sotolol develop lightheadedness. Even dose ok no syptoms. Satur morning heart rate low. 38-40 will the lightheadness be constant problem for me every morning. What cam be done to prevent this from happening
I wish I had an answer. I've been on 40 mg sotalol (AM and PM) since October 2015. Sometimes I do experience the lightheaded feeling you describe, but not always. Thankfully, it usually doesn't last long. As they caution, with the instructions, be careful when you rise from a seated position... I've really noticed it at those times. Good luck.
- Sotalol Information for Consumers
- Sotalol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sotalol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2012 • 5 answers
Posted 11 Feb 2013 • 6 answers
Posted 16 Feb 2014 • 4 answers
Posted 7 Mar 2016 • 0 answers
I take sotalol for irregular heartbeat.when the heart rate returns to normal after approx 24-30 hrs?
Posted 10 Aug 2016 • 0 answers